# SDR USAA2012090500059

- Difficulty date: August 12, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED SEGMENT ON EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41, BEAM 1 TO BEAM 3.  REPLACED SEGMENT ON EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
